# SDR USAASB99164

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fatigued
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 221 - JUST AFTER TAKEOFF, CREW ENCOUNTERED A WINDSHEAR ON DEPARTURE AND APPLIED FIREWALL POWER FOR A PERIOD APPROXIMATELY 10 SECONDS.  CAPTAIN FELT HE OVERBOOSTED THE ENGINES AND ELECTED TO RETURN TO FIELD AT BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE INTAKE AND EXHAUST OF BOTH ENGINES PER MM 72-00-00.  ENGINES DID NOT EXCEED N1 RPM.  AIRCRAFT OK FOR SERVICE  (M)
